EconPapers    
Economics at your fingertips  
 

The Cesáro Core of Double Sequences

Kuddusi Kayaduman and Celal Çakan

Abstract and Applied Analysis, 2011, vol. 2011, 1-9

Abstract:

We have characterized a new type of core for double sequences, 𠑃 ð ¶ -core, and determined the necessary and sufficient conditions on a four-dimensional matrix ð ´ to yield 𠑃 ð ¶ -core { ð ´ ð ‘¥ } ⊆ ð ›¼ ( 𠑃 -core { ð ‘¥ } ) for all â„“ ∞ 2 .

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/950364.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/950364.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:950364

DOI: 10.1155/2011/950364

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:950364